Kodai Mathematical Journal

Remarks on fundamental groups of complements of divisors on algebraic varieties

Ichiro Shimada

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 17, Number 2 (1994), 311-319.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039969

Digital Object Identifier
doi:10.2996/kmj/1138039969

Mathematical Reviews number (MathSciNet)
MR1282219

Zentralblatt MATH identifier
0843.14007

Subjects
Primary: 14E20: Coverings [See also 14H30]
Secondary: 14C20: Divisors, linear systems, invertible sheaves

Citation

Shimada, Ichiro. Remarks on fundamental groups of complements of divisors on algebraic varieties. Kodai Math. J. 17 (1994), no. 2, 311--319. doi:10.2996/kmj/1138039969. https://projecteuclid.org/euclid.kmj/1138039969


Export citation

References

  • [1] A. DIMCA, Singularities and Topology of Hypersurfaces, Springer-Verlag, Berlin, 1992.
  • [2] M. GORESKY AND R. MACPHERSON, Stratified Morse Theory, Springer-Verlag, Berlin, 1988
  • [3] M. NORI, Zariski's conjecture and related problems, Ann. Sci. Ecole Norm Sup.(4), 16 (1983), 305-344.
  • [4] I. SHIMADA, Fundamental groups of open algebraic varieties, to appear in Top ology.